Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hard lump on the penis. Cancer chances? How to get rid of it?

I have a hard lump on the left side of the shaft of my penis about halfway from the base on the left side towards the urethra . It showed out of nowhere and is under the skin. No color to it, no pain and its been there for about a week and a half. I ve heard everything from lymphocele to cancer . It is very hard and if I don t fool with it it slightly decreases in size. What is it and how do I get rid of it? It s extremely bothersome to me and my wife. Please help
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Dear Sir,

Sorry to hear about your problem. It is best that you have this lump evaluated by a surgeon. If the surgeon thinks it is suspicious, he might order an imaging test for it as well. Such a lesion should not be ignored as it can cause problems in the future.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor